Top
10
Doctor insights on: Can A Pinched Nerve Cause Tingling In Hands And Feet

Share
1

1
Would a pinched sciatic nerve cause pain in wrists and numbness/tingling in hands or feet?

Would a pinched sciatic nerve cause pain in wrists and numbness/tingling in hands or feet?

Feet maybe, hands no: The sciatic nerve runs from the gluteal region (your rear end) down the back of your leg, then branches to innervate the back of the thigh and leg as well as the outer part of the lower leg and then parts of the feet. An injury may cause those symptoms there, as well as problems with motion. The major nerves that serve the hands are the radial, ulnar and median. ...Read more

See 1 more doctor answer

Nerve (Definition)

The brain and spinal cord communicates with what is occurring in the internal organs and limbs by nerve fibers where are like electrical wires with insulation (myelin) and the "copper" (axon). Within brain and spinal cord these nerves connect to other nerves via synapses on both axons and dendrites. A nerve can carry information regarding sensations, and ...Read more


2

2
Can a piched nerve cause tingling in hands and feet?

Can a piched nerve cause tingling in hands and feet?

Yes: Compressed or "pinched" nerves can cause numbness, tingling, weakness in the arm, legs, hands and feet. If symptoms persist for more than a day or so, see you doctor for a comprehensive evaluation. ...Read more

See 1 more doctor answer
4

4
Why does topamax cause tingling in hands and feet?

Why does topamax cause tingling in hands and feet?

Mechanism of action: The drug does affect numerous neurotransmitters and certainly in some affects acid-base balance (adverse event is metabolic acidosis). Any of these mechanisms could promote paresthesias. However, patients have mitigated this by ingestion of bananas or dried apricots, sources of potassium plus other ingredients. ...Read more

5

5
Can levaquin cause tingling in hands and feet? Will go to dr tomorrow but want to know how serious this is.. Will it go away?

Can levaquin cause tingling in hands and feet? Will go to dr tomorrow but want to know how serious this is.. Will it go away?

Yes: Levaquin can cause a condition called peripheral neuropathy. We don't actually know how often this happens, but probably pretty infrequently. I would hold off taking the Levaquin until you see your doctor tomorrow (unless you're treating a serious infection like pneumonia or pyelonephritis). ...Read more

6

6
What causes tingling in hands and feet?

What causes tingling in hands and feet?

Raynauds: Peripheral neuropathy, homeocysteine deficiency, emobolic phenomenon, aso/pvd, vasospastic phenonmenon (raynaud's). ...Read more

7

7
Just started methazolamide 50 mg twice a day and having on and off tingling in hands and feet. Cause for concern?

Just started methazolamide 50 mg twice a day and having on and off tingling in hands and feet.  Cause for concern?

Yes: Electrolyte and mineral deficiencies secondary to the medication may be responsible for these symptoms. Discuss this with your physician who will order the appropriate tests. ...Read more

8

8
Will positive ANA result causes tingling in hands and feet?

Will positive ANA result causes tingling in hands and feet?

see details: An ANA is a blood test and cannot cause anything. There are certain diseases associated with a positive ANA that can cause these symptoms. ...Read more

9

9
I feel tingling in hands and feet when stressed or anxious. Is this something I should be concerned about?

I feel tingling in hands and feet when stressed or anxious. Is this something I should be concerned about?

Can be helped: You could be experiencing some degree of hyperventilation which causes changes in your carbon dioxide level in the blood stream, and creates the tingling. First get a handle on the stress/anxiety cascade, and then develop approaches to control you limbs. Cognitive-behavioural approaches may help, and even could try acupuncture. Some anti-anxiety meds could benefit. ...Read more

See 1 more doctor answer
10

10
48 hrs post thyroidectomy, experiencing tingling in hands and feet intermittently, and some in face. Taking increased Ca. Will this go away?

48 hrs post thyroidectomy, experiencing tingling in hands and feet intermittently, and some in face. Taking increased Ca. Will this go away?

Check calcium level: This could be a symptom of low calcium (hypocalcemia), which can occur after thyroidectomy. This can become serious, so would get back to your surgeon right away and get your calcium level checked. You may need more calcium and Vitamin D. The vitamin helps the body absorb calcium from the GI tract. ...Read more

Dr. Bennett Machanic
1,955 doctors shared insights

Tingling (Definition)

Tingling is a pins and needle like sensation anywhere on the body. May also be termed paresthesia. Can experience when elbow is bumped (funny bone), or even from frostbite. On its own, unlikely significant but may be part of nerve pathology from ...Read more


Dr. Bahman Omrani
693 doctors shared insights

Pinched Nerve (Definition)

Medical one but it is interpeted to mean that there is a spinal nerve being compressed by a disc heniation usually but could also be from other causes like a degenerative ...Read more